# SDR USAA2010021890401

- Difficulty date: February 18, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 36,162 hours, 13,629 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 89 - EMERGENCY LIGHT BATTERY UNDER LEFT SIDE OVERWING DOORS TESTING BAD.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY UNDER LEFT OVERWING DOOR.  OPERATIONAL CHECK WAS GOOD.
